# SDR C1HA200194002

- Difficulty date: January 8, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN CAME DOWN BETWEEN ROW 30-31.  RESECURED SIGN, CHECKS GOOD.
